# SDR DHL2007802509

- Difficulty date: January 24, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN 0.750" CRACKED STA XRS 74.000 S-14R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 10 SHEET 1.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW SRM 57-2-1 FIG 10 SHEET 1.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED DOUBLER (AL7075T6 0.125") AND FILLER PLUG (AL7075T6 0.200") IAW SRM 57-2-1 FIG 10 SHEET 1.  TAPERED DOUBLER FROM 0.125" TO 0.080" IAW SRM 57-2-1.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-12.  INSTALLED REPAIR PARTS IAW SRM 57-2-1 FIG 10 SHEET 1 SRM 51-1-20D, SRM 51-3-1 (TORQUE).  FOR FUE
